# SDR SWAA093222

- Difficulty date: May 14, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 71,077 hours, 64,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6556685
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  2HC2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FWD RETAINING BRACKET LOOSE.  SECURED BRACKET PER MM.
